# SDR CALA2022080501976

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 70,399 hours, 26,330 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pseu
- Part number: NA
- Condition: Warning Light
- Location: Pseu Lt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSEU LT ON TO ROLL. RTO INITIATED. PERFORMED PSEU BITE. FOUND NO EXISTING FAULTS. LAST LEG REPORT MSG 27-62001 SPDBRK DN FAULT SHOWS. PERFORMED PSEU GROUND  TEST AND PSEU SPEED BREAK TEST PER FIM TASK 27-62 TASK 808. ALL TEST PASSED WITH NO FAULTS RECORDED. OK TO CONTINUE. CREW STATED THAT ABOUT 20 KNOTS ON TAKE OFF ROLL PSEU LIGHT CAME ON ALONG WITH THE TAKEOFF WARNING LIGHT. TO/GO SWITCH PRESSED. WHEN COMING TO THE GATE PSEU LIGHT EXTINGUISHED. PSEU BITE SHOWED INTERMITTERNT FAULT ON THE LAST LEG FAULT HISTORY.
